MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 STRAIGHT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY X4 STRAIGHT; IMPLANTABLE LEAD
Model Number 4672
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead experienced a diaphragmatic stimulation upon routine interrogation.The available vectors were reviewed and noted that there was no acceptable combination of a good pacing threshold and low diaphragmatic stimulation threshold.This lv lead was explanted, replaced with different model and was disposed.No additional adverse patient effects were reported.

Brand Name
ACUITY X4 STRAIGHT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25161384
Report Number2124215-2026-25816
Device Sequence Number8661042
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)271211
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4672
Device Catalogue Number4672
Device Lot Number831348
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/13/2026
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale